Inequalities for terminal value problems for differential equations
AbstractThe aim of the present paper is to establish some new integral inequalities which provide explicit bounds on unknown functions. The inequalities given here can be used as handy tools in the study of terminal value problems for certain differential equations.
How to Cite
Pachpatte, S. B. ., & Pachpatte, B. G. (2002). Inequalities for terminal value problems for differential equations. Tamkang Journal of Mathematics, 33(3), 199-208. https://doi.org/10.5556/j.tkjm.33.2002.322